MATHEMATICA BOHEMICA, Vol. 133, No. 4, pp. 351-366 (2008)

On some problems connected with diagonal map
in some spaces of analytic functions

Romi Shamoyan

Romi Shamoyan, Bryansk Pedagogical University, Bryansk, Russia, e-mail:

Abstract: For any holomorphic function $f$ on the unit polydisk $\DD^n$ we consider its restriction to the diagonal, i.e., the function in the unit disc $\DD\subset\CC$ defined by $\Diag f(z)=f(z,\ldots,z)$, and prove that the diagonal map $\Diag$ maps the space $Q_{p,q,s}(\DD^n)$ of the polydisk onto the space $\widehat Q^q_{p,s,n}(\DD)$ of the unit disk.

Keywords: diagonal map, holomorphic function, Bergman space, polydisk

Classification (MSC2000): 47B35, 30H05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition